End of 7 Months

7 images in My accutane journey

From the album

My accutane journey

  • 7 images

Photo Information

Taken with Apple iPhone 5

  • 2.2mm
  • 1/4 second
  • f f/2.4
  • ISO 500
View all photo EXIF information

1 Comment

Posted · Report

You look SO MUCH BETTER! I know the redness sucks and the scarring probably seems really bad to you but you really look so good. I wish you didn't have to be on the drug anymore :( You said you got a cyst again I think it's time to see an endocrinologist, you might want to have your hormones tested cause something must be out of wack.

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now